# SDR KBM2004F00174

- Difficulty date: May 19, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Engine: Allsn 250C20B
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 4572
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING LIGHT INOPERATIVE.  REMOVED AND REPLACED.
